Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cluster algebras and symmetric matrices

Author: Ahmet I. Seven
Journal: Proc. Amer. Math. Soc. 143 (2015), 469-478
MSC (2010): Primary 05E15; Secondary 13F60
Published electronically: October 23, 2014
MathSciNet review: 3283637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the structural theory of cluster algebras, a crucial role is played by a family of integer vectors, called $\mathbf {c}$-vectors, which parametrize the coefficients. It has recently been shown that each $\mathbf {c}$-vector with respect to an acyclic initial seed is a real root of the corresponding root system. In this paper, we obtain an interpretation of this result in terms of symmetric matrices. We show that for skew-symmetric cluster algebras, the $\mathbf {c}$-vectors associated with any seed defines a quasi-Cartan companion for the corresponding exchange matrix (i.e. they form a companion basis), and we establish some basic combinatorial properties. In particular, we show that these vectors define an admissible cut of edges in the associated quivers.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E15, 13F60

Retrieve articles in all journals with MSC (2010): 05E15, 13F60

Additional Information

Ahmet I. Seven
Affiliation: Department of Mathematics, Middle East Technical University, 06800, Ankara, Turkey
MR Author ID: 764933

Received by editor(s): April 11, 2012
Received by editor(s) in revised form: February 1, 2013, and April 10, 2013
Published electronically: October 23, 2014
Additional Notes: The author’s research was supported in part by the Scientific and Technological Research Council of Turkey (TUBITAK) grant #110T207
Communicated by: Harm Derksen
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.